# SDR ASOA201100541

- Difficulty date: March 21, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 27,240 hours, 23,676 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER DOOR SEAL ANGLE BRACKET AT FS 349.00 OF SERVICE DOOR FOUND TO HAVE INTERGRANULAR CORROSION.  REMOVED LOWER DOOR SEAL ANGLE IAW SRM 51-42-20.   INSTALLED ANGLE BRACKET AT FS 349.00 OF SERVICE DOOR IAW SRM 51-41-02, 51-42-21.  MINOR REPAIR.
